# SDR AALA20040506

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  LEFT AND RIGHT HAND OVERWING EMERGENCY EVACUATION EXTERIOR LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT HAND OVERWING EMERGENCY EVACUATION EXTERIOR LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
